It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-09-2007, 06:26 AM   #1
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Can't deal with this!!!

i am having a heard time the past few days. Feeling anxious all the time about having another seizure. My dr's think they are due to a sleeping disorder. On a CPAP but having a hard time with the mask. I am very emotional, crying all the time and and i just don't feel like i used to . I feel like I am in dream all the time - one big fog.

I know that this medication is not helping any - Keppra - 500 twice daily - I just want to get on a medication that makes me feel normal - like i used to.

I do have panic disorder so that is not helping any. I have put on some 30 pounds that I can't seem to shed any. I used to be very fit and I worked out 6 days a week and now I feel like a big lump. I just feel awful. Low temp the past few days. Could this be Keppra?

I guess i need to get on a different medication?

Sorry for the long post I just need to vent!

 
Old 09-09-2007, 09:57 AM   #2
Member
(female)
 
Join Date: Aug 2007
Location: Vallejo, CA USA
Posts: 51
nerfmom HB User
Re: Can't deal with this!!!

I think that one of the side effects of the Keppra is chills or the feeling of being cold. It will pass. If the Keppra controls your seizures, it may be worth some of the side effects. That is between you and your doctor to decide. How much Keppra are you taking? Are you taking other meds for your seizures as well?

 
Sponsors Lightbulb
   
Old 09-09-2007, 03:16 PM   #3
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Re: Can't deal with this!!!

Just the Keppra. 500 twice daily. I started out at 250 twice daily for a month and then increased. I have been at the 500 dose for about a month. I also take klonopin as needed.

 
Old 09-10-2007, 06:21 PM   #4
Veteran
(female)
 
Join Date: Jun 2006
Location: Florida
Posts: 425
Sherri5186 HB User
Re: Can't deal with this!!!

Hi j2006,

A few years back when I was first put on Keppra and was on
3000 mg. daily,I did gain a little weight.
Sorry to hear that you are having problems with being so emotional
and crying alot.I never had crying spells due to the Keppra.
I know we are all different,but,I definitely like the Ativan better than
the Klonopin for anxiety.I hope you are feeling better.

Take care,Sherri

 
Old 09-13-2007, 01:40 PM   #5
Junior Member
(female)
 
Join Date: Aug 2007
Location: winfield,newjersey
Posts: 49
bevin 30 HB User
Re: Can't deal with this!!!

Quote:
Originally Posted by j2006 View Post
i am having a heard time the past few days. Feeling anxious all the time about having another seizure. My dr's think they are due to a sleeping disorder. On a CPAP but having a hard time with the mask. I am very emotional, crying all the time and and i just don't feel like i used to . I feel like I am in dream all the time - one big fog.

I know that this medication is not helping any - Keppra - 500 twice daily - I just want to get on a medication that makes me feel normal - like i used to.

I do have panic disorder so that is not helping any. I have put on some 30 pounds that I can't seem to shed any. I used to be very fit and I worked out 6 days a week and now I feel like a big lump. I just feel awful. Low temp the past few days. Could this be Keppra?

I guess i need to get on a different medication?

Sorry for the long post I just need to vent!
Hello my name is bevin and if you feel that the keppra is not helping you anymore than you need to talk with your neurologist about switiching to another med to control your seizures with the what sounds like the sever side effects of sad emotions all the time. Medicines are not suppose to make you feel awful they are supposed to help treat the problem with as little side effects as possible. Help with the panic disorder can ease the situation with the seizure by relieving stress from the panic disorder. good luck hope things work out well for you. wishing you all the best.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), Prairie Fairie (2), OrangeAugust (2)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!